did anyone take docetexal? Are side effects delayed? With EC I was bed ridden for 3 days but I had docetexal yesterday and I was fine… just wondering if side effects are delayed
Morning - I’ve had my first Docetaxel and I was ok until 3 days later when I got the aches & pains mentioned by the oncologist. I was supposed to have my next one today and it’s been postponed for a week as my blood count is too low to have - I’m gutted
Oh , sorry to hear that, I’ve been taking filgrastrim neupogen injections to prevent wbc from becoming low after I got hospitalized with first chemo , and I get my blood test two days before so they have time to give me and injection to bring my numbers up so my chemo isn’t delayed … were you not offered this option ?
Hi - each session the hospital gives me 7 days worth of these jabs. On Tuesday my count was about 1.2/1.3 so I had it redone yesterday and it had gone down to 0.8/0.9 - my temp was a bit high but not enough to warrant a trip to a&e. I’m keeping my eye on my temp - I don’t feel unwell so that’s good - will eat lots of good food, go for some walks and get retested on Wednesday xx
I had my second dose of D yesterday. I did have side effects from it last time but found it kinder overall than the EC. The EC absolutely floored me for several days ie couldn’t get out of bed or even hold a conversation. I hope the D is kinder to you too.
I think it is hard to tell how you were going to feel until you have finished the steroids and they have worked their way out of your system. I think it can be quite common to have a post-steroid slump when the side-effects kick in at their worst, until they subside a few days later. I am expecting to feel the worst effects on about day 4.
Yeah I’m in pain now from yesterday and today … hopefully it will pass, I guess I’m worried about permanent damage to nerves
mention to oncologist, i had very bad pain on second taxol (similar drug) and am suffering some nerve pain, fingers toes , i was prescribed gabapentin which is suppose to help with nerve pain and it does make it better, i take one day before and 5-7 days after, but yes the aching pain starts after your body uses allthe steroids they added before the injection.
don’t tough it out tellthe nurses/dr
i am due my last today and it hurts to hold things hugs